Chemist Own Paracetamol Pain & Fever Suspension 1-5 Years 200ml

$9.95

Effective temporary relief of pain & fever in children

SKU: 683383 Categories: , , ,

Description

  • Suitable for children 1 – 5 years
  • Paracetamol is gentle on the stomach
  • Tutti Frutti/Vanilla flavour
  • Does not contain: sugar, gluten, colour, dairy, aspirin or alcohol.
  • Made in Australia

Additional information

Weight 393 g
Dimensions 6 × 6 × 14.8 cm

Ingredients

Each 5 mL contains:
Paracetamol 120 mg

Directions

Take the recommended dosage every 4-6 hours when necessary, calculated on the basis of body weight according to table on packaging. Maximum of 4 doses in 24 hours.

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Do not exceed maximum daily dosage.

Do not give with other paracetamol containing products.

Reviews

There are no reviews yet.

Be the first to review “Chemist Own Paracetamol Pain & Fever Suspension 1-5 Years 200ml”

Your email address will not be published. Required fields are marked *